# SDR AALA201711159012

- Difficulty date: November 14, 2017
- Submitted: November 17, 2017
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 929
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Intermittent
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGNS AT ROW 14 RIGHT, WILL NOT EXTINGUISH.  ACCOMPLISHED A WIRING CHECK FROM 4WL TO 12WL IAW AWM 33-51-03.  FOUND W3351-1014 PIN D AT 12WLA INTERMITTENT.  SECURED IAW ESPM 20-44-11.  ACCOMPLISHED OPERATIONAL TEST IAW AMM 33-51-00, TESTED  GOOD.  AIRCRAFT WAS GROUNDED.
